well about 6 months ago I started taking wellbutrin and for some reason it seems i cant pay attention and i want to hurt people and the medication has made me angry and really mean ,Ive told my doctor but he doesnt seem to listen , what do i do
You can ask for an expert opinion from a psychiatrist or another mental professional about diverse treatments for depression. Anxiety, obsessive âcompulsive disorder, and other conditions treated by Wellbutrin can be also treated with methods other than medication (psychotherapy, for example).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Depression , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.